# SDR SWAA2021122045654

- Difficulty date: November 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS540 BETWEEN BL0 TO LBL24 AND WL208.1 AT PASSENGER CABIN ; 2021-545962 / [01] TOOL USED: CALIPER P/N: 500-752-20; S/N: B21037197; DUE DATE: 01-SEP-22; [02] REPLACED SUPPORT ANGLE BS540 BETWEEN BL0 TO LBL24 AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPLACED SUPPORT ANGLE BS540 BETWEEN BL0 TO LBL24 AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 SEE INDIVIDUAL SIGNOFFS BELLOW RII.
